# SDR HALA2019111100478

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 26,323 hours, 4,074 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL FCMC 1 AND 2 FAULT. // RESET FCMC 1 AND 2 INDICATION NORMAL. OK FOR SVC, BITE LEAK CK 
GOOD REF AMM 28-51-00-740-801-A.
